# SDR ASAA2018011123143

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 59,658 hours, 27,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL PRESSURE WEB IS CRACKED IN MACHINED WEB AT RBL 42.   ACFT GROUNDED.  REPAIRED THE DAMAGE IAW SRM 57-10-10-2R-3, REPAIR 3, ALTERNATE 2.
